# SDR AALA202201189726

- Difficulty date: January 14, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A300*
- Aircraft serial: 3584
- Aircraft time: 41,794 hours, 16,212 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AIRCRAFT RETURNED TO GATE DUE TO DOOR R1 DOOR ASSIST BOTTLE LOW PRESSURE INDICATION. SERVICED DOOR ASSIST BOTTLE PER AMM  52-10-00.
